Skip to content

The Canonical Sheaf of Du Bois Singularities

Kovács, S. J., Schwede, K., & Smith, K. E. (2010). The Canonical Sheaf of Du Bois Singularities. Advances in Mathematics, 224(4), 1618-1640.

Type
Journal article
Intellectual base
Primary research
Year
2010
Volume
224
Issue
4
Pages
1618-1640
DOI
10.1016/j.aim.2010.01.020
DOI registrant
Elsevier
Link
https://doi.org/10.1016/j.aim.2010.01.020

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a8c5f47af884 · see in the full table